# SDR ABXA9600028

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Part number: 80801
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  RECYCLED GEAR, LIGHT WENT OUT AFTER TWO MINUTES, THEN ILLUMINATED BRIEFLY AGAIN.  REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH IAW DC-9 SUPPLEMENTIAL MM 32-60-1.
